# SDR YENA201701210042

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 45,685 hours, 16,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, SEAT 18 EMERGENCY LIGHT INOPERATIVE. FOUND A BROKEN WIRE.; R & R SEAT 18 TERMINAL IAW AMM 33-51-08. OPS CHECKED GOOD IAW AMM 33-51-00.
